# SDR MWEA00831

- Difficulty date: September 22, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 3425 · Integrated Flight System
- Part: Connector
- Part number: 61493710
- Part serial: 6050604A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ATW - FLT 431 - DURING CRUISE, DESCENT, AND APPROACH HEADINGS WOULD NOT STAY ALIGNED, SPLIT UP TO 15 DEGREES.  REMOVED O-RING FROM FIRST OFFICERS RMI CONNECTOR.  REPLACED NR 2 COMPASS RACK (INTERGRATED INSTRUMENT AMP).  (M)
